BibTeX record journals/jct/KrattenthalerM04

download as .bib file

@article{DBLP:journals/jct/KrattenthalerM04,
  author    = {Christian Krattenthaler and
               Thomas W. M{\"{u}}ller},
  title     = {Equations in finite semigroups: explicit enumeration and asymptotics
               of solution numbers},
  journal   = {J. Comb. Theory, Ser. {A}},
  volume    = {105},
  number    = {2},
  pages     = {291--334},
  year      = {2004},
  url       = {https://doi.org/10.1016/j.jcta.2003.12.001},
  doi       = {10.1016/j.jcta.2003.12.001},
  timestamp = {Tue, 16 Feb 2021 14:07:33 +0100},
  biburl    = {https://dblp.org/rec/journals/jct/KrattenthalerM04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics